Renormalization-group approach to percolation problems

Harris, A. B. ; Lubensky, T. C. ; Holcomb, W. K. ; Dasgupta, C. (1975) Renormalization-group approach to percolation problems Physical Review Letters, 35 (6). pp. 327-330. ISSN 0031-9007

Full text not available from this repository.

Official URL:

Related URL:


The relation between the s-state Ashkin-Teller-Potts (ATP) model and the percolation problem given by Fortuin and Kasteleyn is used to formulate a renormalization-group treatment of the percolation problem. Both an ε expansion near 6 spatial dimensions and cluster approximations for the recursion relations of a triangular lattice are used. Series results for the ATP model are adapted to the percolation problem.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:83236
Deposited On:17 Feb 2012 04:07
Last Modified:17 Feb 2012 04:07

Repository Staff Only: item control page